MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12 TI CANN RETRO/ANTEGRADE FEM NL/360-S; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12 TI CANN RETRO/ANTEGRADE FEM NL/360-S; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.652S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, the patient underwent for removal of titanium cannulated retro/antegrade femoral nail, titanium spiral blade and six (6) unknown locking screws in preparation for total knee arthroplasty.It was unknown if the removal surgery completed successfully.The patient outcome was unknown.This complaint involves eight (8) devices.This report is for (1) 12 ti cann retro/ antegrade fem nl/360-s.This report is 1 of 8 for (b)(4).
 
Event or Problem Description
It was reported that the removal procedure was completed successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5.H6: photo investigation: the complaint device was not returned for investigation.A photo investigation was completed using the provided image.The x-ray was reviewed and there appears to be no issue with the device.The reason for removal was noted as a total knee arthroplasty and the complaint devices had no effect on this.Manufacturing record evaluation revealed no non-conformance that could have resulted in this issue.Since the device was not returned, an as-received condition could not be assessed, and a dimensional inspection was not completed.There was no need for document review as the device did not contribute to the complaint condition.Conclusion: the complaint cannot be confirmed on the device during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.H6: a device history record (dhr) review was conducted: part # 04.013.652s.Synthes lot # 6191485.Supplier lot # n/a.Release to warehouse date: 07aug2009.Manufactures by: synthes monument.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12 TI CANN RETRO/ANTEGRADE FEM NL/360-S
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12284397
Report Number2939274-2021-04518
Device Sequence Number2885780
Product Code HSB
UDI-Device Identifier10886982088215
UDI-Public(01)10886982088215
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.013.652S
Device Catalogue Number04.013.652S
Device Lot Number6191485
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date08/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI SPIRAL BLD 70 FOR TI RETRO FEM NL-EX; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR